# SDR FDEA201001140128

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 15,457 hours, 8,384 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724199720400
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN SURFACE IS CRACKED AT ACCESS PANEL 613 AB.  REMOVED ACCESS PANEL ADJACENT TO THE REPAIR ON THE FWD SPAR IAW SRM 51-40-02, PARA 5.  FABRICATED -1 AND -3 REPAIR DOUBLERS IAW SRM 53-15-63, FIG 201.  ALODINED REPAIR IAW SRM 51-21-10, PARA 2-B(C).  INSTALLED REPAIR IAW 53-15-63, FIG 201.  TOPCOATED REPAIR IAW SRM 51-75-10, PARA 3-C.  INSTALLED PANEL ON FWD SPAR IAW SRM 51-40-02, PARA 5.
